# SDR 20030842

- Difficulty date: May 10, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 18,372 hours, 22,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: False Indication
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE RT RED T-HANDLE ANNUNCIATOR AND YELLOW FIRE LOOP ANNUNCIATOR ILLUMINATED.  MAINTENANCE REPLACED THE DEFECTIVE REAR (AFT) FIRE LOOP.  AIRCRAFT RETURNED TO SERVICE.
